Felodipine Should I Stop?

3 Replies Updated



Conversation Starter

Justine Says:
via mobile

In January i noticed a flat red rash on the inside lower leg. After many blood tests (all negative) and seeing doctors and dermatologists i couldn't find anyone who knew what it was. My lower legs are now very swollen with fluid. I recently paid to see a new dermatologist who examined my skin from head to foot and knew immediately that the cause was Felodipine. I told my doctor this and he has reduced the dose from 5mg to 2.5mg. Since this i have had a copy letter from dermatologist to suggest stopping the medication for 6 weeks. I would like anyone's thoughts on this. I have not heard anything frim GP so feel like stopping taking this completely.



Showing Replies 1 - 3 of 3 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Have you set up an appointment with your GP, or did you just send them a copy of the letter from your dermatologist?

Unfortunately, some doctors are very busy, so it might take awhile for them to actually see it, if they ever actually see it, since many such issues are handed by their underlings.

However, there are many other medications you can try, depending on what you were taking it to treat, such as high blood pressure, and/or cardiac conditions.

Edema can be a typical side effect of most medications in this class, according to FDA reports, along with nausea, increased urination, and hypotension.

Are you on any other medications?

REPLYSHAREREPORT
Was this helpful?     0     0  
2
Justine Says:
via mobile

Re: Verwon (# 1)

Altogether i am on 3 other BP medications these being bisoprolol 5mg doxazosin 2mg and olmesartan 20mg. He arranged for me to check my BP with nurse every 2 wks the last one tomorrow. He also arranged for a scan on my heart which i had last week. I won't know the result until next wk. I'm going to make up a follow up appointment to see GP to find out result of scan also take the copy letter from dermatologist. Must admit i did stop taking it and BP has gone up but this swelling of lower legs is really crazy plus the weight gain.

REPLYSHAREREPORT
Was this helpful?     0     0  
3
Gaz Says:
via mobile

I have been taking 5mg Felodipine for 21 days. I feel tired, leg edema, plus flat rash on both legs, ankle to mid shin. I went to an emergency doctor who said to stop taking Felodipine straight away.

REPLYSHAREREPORT
Was this helpful?     0     0  




Viewing page 1 of 1     Reply


More Discussions:

Stop taking Felodipine
I've been taking Felodipine and Indapamide for 6 months. They were prescribed by a Hypertensive Specialist for high ... 2 replies
should i stop taking nitrofurantoin cause of itching
I've taking two nitrofurantoin and all I've done is itch do I stop just abit scared ## Hello, Bethany! How are y... 2 replies
Should I stop taking Xarelto??
I have been on Xarelto for 2 weeks for a DVT in my left leg. I feel nauseated all the time and tired. I've been told... 2 replies
should i stop taking xarelto
Hi, i just found out I am pregnant. Should I stop taking xarelto as I know it is not good for my unborn child or should ... 1 reply
Should I stop taking Lisinopril
I've been taking lisinopril for about 3 weeks. And suddenly started with severe diarrhea. I can't eat anything. ... 1 reply
Should I stop taking lasix
I've just had an open heart surgery valve replacement the mitral one and it's been two months now. So I'm ta...
should I stop taking hetrazan 100 if it is not working
My dr prescribed me hetrazan 100 for 21 days (thrice in a day) for heavily sneezing, mucus, and congestion, but after 6 ...
What should i do if stop making loratabs period?my phamacy said they were last month .is this true?
My pharmacy told me there going to stop making loratab 10.500.IV taking the 10.325 but doesn't help as much. Is this... 2 replies
Plateauing should I stop contrave for awhile then start again
I have reached a plateau, would discontinuing contrave for a month then start over with it help? Lost 23 lbs first 3 mon... 1 reply
How Slowly Should You Stop Taking Bisocor
I have been on Bisocor 10mg for a number of years and have discovered by chance the bad affect on my breathing it caused... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 17 July 2018.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA